| Model Number |
2700 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There may be cases when a transcatheter intervention is indicated or performed.Although there are multiple root causes, valves are typically treated because they are not functioning optimally.A valve-in-valve procedure carries significant risk.The device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Event or Problem Description
It was reported that a 29mm aortic valve was disabled via a valve-in-valve procedure after an implant duration of 4 years, 8 months due to unknown reasons.A 29mm transcatheter valve was implanted successfully.
Additional Manufacturer Narrative
H10: additional narratives.Updated d4, h4, and h6 per new information received.Based on the information available, a definitive root cause cannot be conclusively determined.The device history record (dhr) was reviewed and showed that this device met all manufacturing and sterilization specifications for product release prior to distribution.No issues were identified that would have impacted this event.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.